MathSciNet Relay Station
MathSciNet bibliographic data
MR702939 53C40 (53C15)
Sekigawa, Kouei Almost complex submanifolds of a $6$-dimensional sphere. Kodai Math. J. 6 (1983), no. 2, 174–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement